# SDR DHL2000701003

- Difficulty date: August 2, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Aircraft
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED BECAUSE OF AIRCRAFT SHAKING AND VIBRATING AT 40-50 KTS.  INSPECTED NOSE GEAR AND TIRES, NO DEFECTS.  INSPECTED MLG AND TIRES, NO DEFECTS.  CREW PERFORMED HIGH SPEED TAXI, CHKD OK PER M/M 32-45-0.  A/C OK FOR SERVICE.
